MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME10 2MM X 2.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME10 2MM X 2.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number MFR100202
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Procode: krd/hcg.The company is seeking this information through the event investigation.The product is not available for evaluation and testing.Additional information will be submitted within 30 days of receipt.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by the field, during a coil embolization, a 2mm x 2.5cm micrusframe10 coil (mfr100202, l16704) was being used as the first coil.When the physician tried to detach the coils, the beeping sound was normal but during retrieving delivery system, it continuously came out along the delivery systems.The physician used a same like product.The procedure was successfully finished.There was no report of patient injury.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the field, during a coil embolization, a 2mm x 2.5cm micrusframe10 coil (mfr100202, l16704) was being used as the first coil.When the physician tried to detach the coils, the beeping sound was normal but during retrieving delivery system, it continuously came out along the delivery systems.The physician used a same like product.The procedure was successfully finished.There was no report of patient injury.One non-sterile micrusframe10 2mm x 2.5cm unit was received inside of a pouch.The received device was visually inspected, and no damages were noted on it.Then a microscopic inspection was performed, and the distal outer sheath had not been softened indicating that the resistance heating coil had not been heated and the detachment process was not initiated.No other damages were observed.Also, the marker band was found at 37cm from distal end and it was found within specification.The resistance of the device was measured with multimeter and a lab sample enpower control cable.Resistance initially measured approximately 52.5 o, which is in of the specification range.Also, the received unit micrusframe10 2mm x 2.5cm was connected to a lab sample enpower control cable and they were connected to detachment control box (dcb) and the power was turned on.The system ready light illuminated.A detachment cycle was initiated when the detach button was pressed.After that the embolic coil was detached from the device.A manufacturing record evaluation was performed for the finished device l16704 number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿coil - failure to detach¿ could not be confirmed because the device was found within the specifications in the functional test.After that, the embolic coil was detached from the device.Neither the analysis nor the mre suggests that the failure reported could be related to the manufacturing process.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and the evidence presented by the returned device; however, it is possible that clinical and procedural factors, including device manipulation and device interaction, may have contributed to the reported failure and damages on the returned system.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
MICRUSFRAME10 2MM X 2.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key10074811
Report Number3008114965-2020-00178
Device Sequence Number2916212
Product Code KRD
UDI-Device Identifier10886704077787
UDI-Public10886704077787
Combination Product (Y/N)N
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberMFR100202
Device Catalogue NumberMFR100202
Device Lot NumberL16704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1